# SDR UPS08852902

- Difficulty date: June 30, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, EXTERIOR FUSELAGE HOLD OPEN RECEPTACLE FOR L1 DOOR HAS CRACKED REPAIR DOUBLER.  REMOVED, FABBED AND INSTALLED REPAIR DOUBLER IAW SRM, 51-1-8, 51-1-5, 51-3-0.
